MathSciNet Relay Station
MathSciNet bibliographic data
MR1224298 (94g:58188) 58F23 (30D05)
Mañé, Ricardo On a theorem of Fatou. Bol. Soc. Brasil. Mat. (N.S.) 24 (1993), no. 1, 1–11.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement